# SDR SWAA2014091531977

- Difficulty date: September 9, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 61,064 hours, 49,380 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 65C26320
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 MID FLAP CARRIAGE SPINDLE CORRODED.  R & R NR 7 MID FLAP IAW MT.
